# SDR SWAA2024091015364

- Difficulty date: July 22, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK LBBL 17.24 LOCATED STA747 AFT CARGO COMPARTMENT 2024-455168<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 220273012; DUE DATE: 09-JAN-25.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 220273012; DUE DATE: 09-JAN-25.;[03] OK TO INSTALL REPAIR PARTS -1 TRACK EXTRUSION (1 E/A); -2 TRACK SPLICE (2 E/A) AND FASTENERS LOCATED BETWEEN BS727E + 8 INCH AND BS767 + 9.5 INCH LBL 17.24 WL 156 AFT CARGO COMPARTMENT;[04] REPAIRED CARGO TRACK LOCATED BETWEEN BS727E + 8 INCHES AND BS767 + 9.5 INCHES LBL 17.24 WL 156 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3.  SEE INDIVIDUAL SIGN OFF BELOW;[05] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
